RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 57, Issue 5(347)  


Spectral problems for second-order strongly elliptic systems in smooth and non-smooth domains
M. S. Agranovich
3
On classification of Lorentzian Kac–Moody algebras
V. A. Gritsenko, V. V. Nikulin
79
Gennadii Vladimirovich Belyi (obituary)
F. A. Bogomolov, N. I. Dubrovin, V. A. Iskovskikh, V. S. Kulikov, A. N. Parshin, I. R. Shafarevich
139

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Invariant two-variable polynomials for virtual links
V. O. Manturov
141
The limit distribution of the quadratic deviation of two non-parametric estimators of projection type of a regression function
R. M. Absava, È. A. Nadaraya, L. E. Nadaraya
143
An example of a regular Strebel differential
N. Ya. Amburg
145
Cohomology of $K$-powers of spaces and the combinatorics of simplicial divisions
I. V. Baskakov
147
An upper bound for the contact number in dimension 9
M. A. Vsemirnov, M. G. Rzhevskii
149
The Hirzebruch genus of a factor space by the action of a finite group and the $\chi_y$-characteristic of symmetric powers of a surface
V. Grujic
151
Surfaces whose osculating varieties of order 2 are defective
A. V. Inshakov
153
The compactness of the set of solutions of a quasi-linearly perturbed harmonic map equation
G. Yu. Kokarev
155
Integrable bi-Hamiltonian hierarchies generated by compatible metrics of constant Riemannian curvature
O. I. Mokhov
157
Generalized continued fractions associated with the Gauss transform
L. D. Pustyl'nikov
159
Limit cycles generated by perturbations of Hamiltonian systems
I. A. Pushkar'
161
On Dumas' theorem in the theory of continued fractions
S. P. Suetin
163
The maximality of certain commutative subalgebras in the Poisson algebra of a semisimple Lie algebra
A. A. Tarasov
165
$\wp$-functions and Hamiltonian systems
S. Yu. Shorina
167

Mathematical Events
On the 90th anniversary of the birth of A. D. Aleksandrov (1912–1999)
Yu. F. Borisov, V. A. Zalgaller, S. S. Kutateladze, O. A. Ladyzhenskaya, A. V. Pogorelov, Yu. G. Reshetnyak
169
Viktor Solomonovich Videnskii (on his 80th birthday)
V. V. Zhuk, V. N. Malozemov, G. I. Natanson, V. P. Havin
182
Il'dar Abdullovich Ibragimov (on his 70th birthday)
A. A. Borovkov, M. A. Lifshits, Ya. Yu. Nikitin, Yu. V. Prokhorov, V. N. Sudakov, A. N. Shiryaev
187
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020